×

Fonctions approachables par des sommes d’exponentielles. (French) Zbl 0111.27003


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Baillette, A., Approximation des fonctions par des sommes d’exponentielles, Comptes Rendus Acad. Sciences Paris, 249, 2470-2471 (1959) · Zbl 0092.29202
[2] Bernstein, V., Leçons sur les progrès récents da la théorie des séries de Dirichlet (1933), Paris: Gautheir-Villars, Paris · JFM 59.1027.02
[3] Favard, J. J., Leçons sur les fonctions presque périodiques (1933), Paris: Gauthier-Villars, Paris · Zbl 0007.34303
[4] Kahane, J.-P., Mean periodic functions (1959), Bombay: Tata Institute of Fundamental Research, Bombay · Zbl 0099.32301
[5] J.-P. Kahane: Sur quelques problèmes d’unicité et de prolongement relatifs aux fonctions approchables par des sommes d’exponentielles,Annales de l’Institut Fourier V, 1953-1954.
[6] Leontiev, A. F., Sur la convergence des suites de polynômes de Dirichlet, Doklady (Comptes Rendus) de l’Académie des Sciences de l’U.R.S.S., 108, 23-26 (1956) · Zbl 0073.29302
[7] A. F. Leontiev: Séries de polynômes de Dirichlet et leurs généralisation. (En russe)Troudi (travaux) de l’Institut Steklov 39, Moscou 1951.
[8] B. Ia. Levin: Distribution des racines des fonctions entières, (En russe), Moscou 1956.
[9] Schwartz, L., Étude des sommes d’exponentielles (1959), Paris: Hermann, Paris · Zbl 0092.06302
[10] Valiron, G., Théorie des fonctions (1955), Paris: Masson, Paris · JFM 68.0099.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.